Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 81-93 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rostami E, Nekooei R. Computation of Minimum Hamming Weight for Linear Codes. IJMSI. 2019; 14 (1) :81-93
URL: http://ijmsi.ir/article-1-944-en.html

In this paper, we consider the minimum Hamming weight for linear codes over special finite quasi-Frobenius rings. Furthermore, we obtain minimal free $R$-submodules of a finite quasi-Frobenius ring $R$  which contain a linear code and derive the relation between their minimum Hamming weights. Finally, we suggest an algorithm that computes this weight using the Grobner basis and we show that under certain conditions a linear code takes the maximum of minimum Hamming weight.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb